# SDR DHL9970317C

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT  C CHECK, TAIL CONE HAS DELAMINATION AT LEFT TOP AREA.  REMOVED VERTICAL STABILIZER TAILCONE PER SRM 51-30-2.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8 FIG 1, USED RESIN 50-A AND CLOTH STYLE 720 10 INCH BY 6 INCH, PRIMED ALL REAS PER SRM 51-10-2.  INSTALLED TAILCONE PER MM 51-30-02, N/R 4124.
